# SDR SWAA2012121810745

- Difficulty date: December 16, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 77,114 hours, 67,516 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645522C
- Part serial: WN0044
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON TAB OTBD AFT CORNER DELAMINATED.  AILERON TAB REMOVED AND REPLACED PER AMM.  RIG AND OP CHECK GOOD PER AMM.  REF LOG PAGE 8352261 FOR FCF. TAG NO: 544529 PN ON: 65-46455-22C SN ON: BN148 PN OFF: SN OFF: WN0044.
